Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 1201 - 1250 out of 5085
First Page
Previous Page
Page
22
Page
23
Page
24
Page
25
Page
26
Page
27
Page
28
Next Page
Last Page
2021
Boccardo, Lucio ; Buccheri, Stefano. /
A nonlinear homotopy between two linear Dirichlet problems
. In:
Revista Matematica Complutense
. 2021 ; Vol. 34, No. 2. pp. 541-558.
Holzer, Julia
; Korlat Ikanovic, Selma
; Haider, Christian
et al. /
Adolescent Well-being and Learning in Times of COVID-19 – A Multi-country Study of Basic Psychological Need Satisfaction, Learning Behavior, and the Mediating Roles of Positive Emotion and Intrinsic Motivation.
In:
PLoS ONE
. 2021 ; Vol. 16, No. 5.
Schobesberger, Sonja Ornella
; Rindler-Daller, Tanja
; Shapiro, Paul R. /
Angular momentum and the absence of vortices in the cores of fuzzy dark matter haloes
. In:
Monthly Notices of the Royal Astronomical Society
. 2021 ; Vol. 505, No. 1. pp. 802–829.
Hwang, Hsien-Kuei ; Jin, Yu. /
Asymptotics and statistics on Fishburn matrices and their generalizations
. In:
Journal of Combinatorial Theory, Series A
. 2021 ; Vol. 180.
Bétermin, Laurent ; Petrache, Mircea ; De Luca, Lucia. /
Crystallization to the square lattice for a two-body potential
. In:
Archive for Rational Mechanics and Analysis
. 2021 ; Vol. 240, No. 2. pp. 987–1053.
Elbrächter, Dennis
; Perekrestenko, Dmytro
; Grohs, Philipp
et al. /
Deep Neural Network Approximation Theory
. In:
IEEE TRANSACTIONS ON INFORMATION THEORY
. 2021 ; Vol. 67, No. 5. pp. 2581-2623.
Fischer, Vera
; Schrittesser, David ; Weinert, Thilo Volker. /
Definable MAD families and forcing axioms
. In:
Annals of Pure and Applied Logic
. 2021 ; Vol. 172, No. 5.
Hahn, Oliver
; Rampf, Cornelius ; Uhlemann, Cora. /
Higher-order initial conditions for mixed baryon-CDM simulations
. In:
Monthly Notices of the Royal Astronomical Society
. 2021 ; Vol. 503, No. 1. pp. 426-445.
Li, Changyou ; Karamehmedović, Mirza
; Sherina, Ekaterina
et al. /
Levenberg–Marquardt Algorithm for Acousto-Electric Tomography based on the Complete Electrode Model
. In:
Journal of Mathematical Imaging and Vision
. 2021 ; Vol. 63, No. 4. pp. 492-502.
Groeger, Maik ; Lukina, Olga. /
Measures and stabilizers of group Cantor actions
. In:
Discrete and Continuous Dynamical Systems - Series A
. 2021 ; Vol. 41, No. 5. pp. 2001-2029.
Stücker, Jens ; Schmidt, Andreas S. ; White, Simon D. M. et al. /
Measuring the tidal response of structure Formation: Anisotropic separate universe simulations using TreePM
. In:
Monthly Notices of the Royal Astronomical Society
. 2021 ; Vol. 503, No. 1. pp. 1473-1489.
Schindl, Gerhard
; Jornet, David ; Boiti, Chiara et al. /
Nuclearity of rapidly decreasing ultradifferentiable functions and time-frequency Analysis
. In:
Collectanea Mathematica
. 2021 ; Vol. 72, No. 2. pp. 423–442.
Bruin, Henk
. /
On Sinaĭ Billiards on Flat Surfaces with Horns
. In:
Journal of Statistical Physics
. 2021 ; Vol. 183, No. 2.
Szep, Eniko
; Sachdeva, Himani
; Barton, Nick . /
Polygenic local adaptation in metapopulations: a stochastic eco-evolutionary model
. In:
Evolution
. 2021 ; Vol. 75, No. 5. pp. 1030-1045.
Haziot, Susanna. /
Study of an elliptic partial differential equation modeling the ocean flow in arctic gyres
. In:
Journal of Mathematical Fluid Mechanics
. 2021 ; Vol. 23, No. 2.
Jaming, Philippe ; Negreira, Felipe
; Romero, José Luis
. /
The Nyquist sampling rate for spiraling curves
. In:
Applied and Computational Harmonic Analysis
. 2021 ; Vol. 52. pp. 198-230.
Jin, Yu
; Schlosser, Michael
. /
Bi-Symmetric Multiple Equidistributions on Ascent Sequences
. In:
Seminaire Lotharingien de Combinatoire
. 2021 ; Vol. 85B.
Crowdy, D.G. ; Nelson, R.B. ; Krishnamurthy, V.S. /
‘H-states’: exact solutions for a rotating hollow vortex
. In:
Journal of Fluid Mechanics
. 2021 ; Vol. 913.
Hackenbroich, Anna ; Hudomal, Ana
; Schuch, Norbert
et al. /
Fractional chiral hinge insulator
. In:
Physical Review B
. 2021 ; Vol. 103, No. 16.
Pirch, Sebastian
; Müller, Felix
; Iofinova, Eugenia et al. /
The VRNetzer platform enables interactive network analysis in Virtual Reality
. In:
Nature Communications
. 2021 ; Vol. 12, No. 1.
Maaß, Jürgen
; Götz, Stefan
. /
Philosophische Fragen und didaktische Überlegungen zu einem realitätsbezogenen Mathematikunterricht
. In:
R & E Source: open online journal for research and education
. 2021 ; No. 15. pp. 1-27.
Kanzler, Laura
; Bot, Radu Ioan
. /
A forward-backward dynamical approach for nonsmooth problems with block structure coupled by a smooth function
. In:
Applied Mathematics and Computation
. 2021 ; Vol. 394.
Burde, Dietrich
. /
Crystallographic actions on Lie groups and post-Lie algebra structures
. In:
Communications in Mathematics
. 2021 ; Vol. 29, No. 1. pp. 67 - 89.
Cuchiero, Christa
; Papariello-Svaluto-Ferro, Sara. /
Infinite dimensional polynomial processes
. In:
Finance and Stochastics
. 2021 ; Vol. 25, No. 2. pp. 383–426.
Chodosh, Otis
; Eichmair, Michael
; Shi, Yuguang et al. /
Isoperimetry, scalar curvature, and mass in asymptotically flat Riemannian 3-manifolds
. In:
Communications on Pure and Applied Mathematics
. 2021 ; Vol. 74, No. 4. pp. 865-905.
Charina, Maria ; Conti, Costanza
; Mejstrik, Thomas
et al. /
Joint spectral radius and ternary hermite subdivision
. In:
Advances in Computational Mathematics
. 2021 ; Vol. 47, No. 2.
Schlosser, Michael
; Senapati, Koushik ; Uncu, Ali K. /
Log-concavity results for a biparametric and an elliptic extension of the q-binomial coefficients
. In:
International Journal of Number Theory
. 2021 ; Vol. 17, No. 3. pp. 787-804.
Schlicht, Caspar Philipp ; Müller, Sandra ; Aguilera, Juan P. /
Long games and σ-projective sets
. In:
Annals of Pure and Applied Logic
. 2021 ; Vol. 172, No. 4.
Lis, Marcin. /
On delocalization in the six-vertex model
. In:
Communications in Mathematical Physics
. 2021 ; Vol. 383, No. 2. pp. 1181–1205.
Troscheit, Sascha. /
On quasisymmetric embeddings of the Brownian map and continuum trees
. In:
Probability Theory and Related Fields
. 2021 ; Vol. 179, No. 3-4. pp. 1023–1046.
Chernov, Alexey ; Marcati, Carlo ; Mascotto, Lorenzo. /
p- and hp-virtual elements for the Stokes problem
. In:
Advances in Computational Mathematics
. 2021 ; Vol. 47, No. 2.
Fraser, Jonathan M. ; Troscheit, Sascha. /
Regularity versus smoothness of measures
. In:
Pacific Journal of Mathematics
. 2021 ; Vol. 311, No. 2. pp. 257-275.
Körber, Thomas
. /
The area preserving Willmore flow and local maximizers of the Hawking mass in asymptotically Schwarzschild manifolds
. In:
The Journal of Geometric Analysis
. 2021 ; Vol. 31, No. 4. pp. 3455-3497.
Petersen, Philipp Christian
; Raslan, Mones ; Voigtlaender, Felix. /
Topological properties of the set of functions generated by neural networks of fixed size
. In:
Foundations of Computational Mathematics
. 2021 ; Vol. 21, No. 2. pp. 375–444.
Rainer, Armin. /
Ultradifferentiable Chevalley theorems and isotropic functions
. In:
Annali di Matematica Pura ed Applicata
. 2021 ; Vol. 200, No. 2. pp. 491–504.
Weber, Jörg
. /
Weak solutions of the relativistic Vlasov–Maxwell system with external currents
. In:
Mathematical Methods in the Applied Sciences
. 2021 ; Vol. 44, No. 6. pp. 4770-4801.
Humenberger, Johann
; de Villiers, Michael. /
Ghosts of a problem past
. In:
At Right Angles: A resource for School Mathematics
. 2021 ; Vol. 9. pp. 105-111.
Iglesias Martinez, Jose Alberto ; Mercier, Gwenael. /
Convergence of Level Sets in Total Variation Denoising Through Variational Curvatures in Unbounded Domains
. In:
SIAM Journal on Mathematical Analysis
. 2021 ; Vol. 53, No. 2. pp. 1509-1545.
Romero, José Luis
. /
Sign Retrieval in Shift-Invariant Spaces with Totally Positive Generator
. In:
Journal of Fourier Analysis and Applications
. 2021 ; Vol. 27, No. 2.
Carroy, Raphael ; Miller, Benjamin ; Vidnyánszky, Zoltán. /
On the existence of small antichains for definable quasi-orders
. In:
Journal of Mathematical Logic
. 2021 ; Vol. 21, No. 02.
Møller, Frederik ; Li, Chen ; Mazets, Igor et al. /
Extension of the Generalized Hydrodynamics to the Dimensional Crossover Regime
. In:
Phys. Rev. Lett.
2021 ; Vol. 126, No. 9.
Larsen, Michael J. ; Miller, Alexander R. /
The Sparsity Of Character Tables Of High Rank Groups Of Lie Type
. In:
Representation Theory
. 2021 ; Vol. 25. pp. 173-192.
Sigmund, Karl ; Holt, Robert D. /
Toward ecoevolutionary dynamics
. In:
Proceedings of the National Academy of Sciences of the United States of America
. 2021 ; Vol. 118, No. 9.
Beirao da Veiga, Lourenco ; Pichler, Alexander ; Vacca, Giuseppe. /
A virtual element method for the miscible displacement of incompressible fluids in porous media
. In:
Computer Methods in Applied Mechanics and Engineering
. 2021 ; Vol. 375.
Steinbach, Olaf ; Zank, Marco. /
A note on the efficient evaluation of a modified Hilbert transformation
. In:
Journal of Numerical Mathematics
. 2021 ; Vol. 29, No. 1. pp. 47-61.
Burde, Dietrich
; Dekimpe, Karel ; Verbeke, Bert. /
Almost inner derivations of Lie algebras II
. In:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
. 2021 ; Vol. 31, No. 2. pp. 341-364.
Banert, Sebastian
; Boţ, Radu Ioan
; Csetnek, Ernö Robert
. /
Fixing and extending some recent results on the ADMM algorithm
. In:
Numerical Algorithms
. 2021 ; Vol. 86. pp. 1303-1325.
Lukina, Olga. /
Galois groups and Cantor actions
. In:
Transactions of the American Mathematical Society
. 2021 ; Vol. 374, No. 3. pp. 1579-1621.
Cigler, J. ; Krattenthaler, C. /
Hankel determinants of linear combinations of moments of orthogonal polynomials
. In:
International Journal of Number Theory
. 2021 ; Vol. 17, No. 2. pp. 341-369.
Hare, Kathryn E. ; Troscheit, Sascha. /
Lower Assouad Dimension of Measures and Regularity
. In:
Mathematical proceedings of the Cambridge Philosophical Society
. 2021 ; Vol. 170, No. 2. pp. 379-415.
Showing entries 1201 - 1250 out of 5085
First Page
Previous Page
Page
22
Page
23
Page
24
Page
25
Page
26
Page
27
Page
28
Next Page
Last Page
Research